Research Repository

A Gruss Type Inequality for Isotonic Linear Functionals and Applications

Dragomir, Sever S (2003) A Gruss Type Inequality for Isotonic Linear Functionals and Applications. Demonstratio Mathematica, 36 (3). pp. 551-562. ISSN 0420-1213

Full text for this resource is not available from the Research Repository.


An inequality for a normalised isotonic linear functional of Gr¨uss type and particular cases for integrals and norms are established. Applications in obtaining a counterpart for the Cauchy-Buniakowski-Schwartz inequality for functionals and Jessen’s inequality for convex functions are also given.

Item Type: Article
Uncontrolled Keywords: ResPubID5782. Gr¨uss inequality, isotonic linear functionals,
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 17 May 2011 05:21
Last Modified: 17 Aug 2011 01:27
ePrint Statistics: View download statistics for this item
Citations in Scopus: 20 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar